# SDR IPXA20110913001A

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Warning Light
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT LEFT HYDRAULIC FLUID QUANTITY EICAS MESSAGE WAS DISPLAYED.  QUANTITY GOT DOWN TO .25, AT SHUTDOWN QTY RETURNED TO 1.0.  DEFERRED IAW MEL 29-33-2, DMP 29-33-2 C/W.  OPEN
